Alert archive / North Carolina / Freeze Warnings in 2012

Freeze Warning 2, NWS Newport/Morehead City, NC

November 8, 20126 counties in North Carolina

NWS Newport/Morehead City, NC issued this freeze warning at Nov 8, 2012, 2:47 PM EST for 6 counties in North Carolina. It took effect at Nov 8, 2012, 10:00 PM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 8, 2012, 2:47 PM EST (19:47 UTC)
In effect from
Nov 8, 2012, 10:00 PM EST
Expired
Nov 9, 2012, 8:00 AM EST
In force
10 hr
Issued by
NWS Newport/Morehead City, NC

Counties Beaufort County, NC, Hyde County, NC, Jones County, NC, Pamlico County, NC, Tyrrell County, NC, Washington County, NC

The radar

The Morehead City radar (KMHX), 80 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 7.8 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2012-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2012-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1321 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-83 m²/s²
0-3 km storm-relative helicity
-36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

061 
WWUS72 KMHX 081947
NPWMHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
247 PM EST THU NOV 8 2012

...FREEZE WARNING FOR INLAND AREAS TONIGHT...

.CLEARING SKIES AND DIMINISHING WINDS WILL ALLOW GOOD RADIATIONAL
COOLING CONDITIONS TONIGHT OVER EASTERN NORTH CAROLINA INLAND
FROM THE COAST. MINIMUM TEMPERATURES IN THE LOWER 30S ARE
EXPECTED ALONG AND JUST EAST OF HIGHWAY 17...ESPECIALLY IN
SHELTERED AREAS. AREAS OF FROST ARE LIKELY AND THERE IS A
POTENTIAL FOR A COUPLE OF HOURS OF FREEZING TEMPERATURES.

NCZ045-046-080-081-092>094-098-091300-
/O.UPG.KMHX.FZ.A.0002.121109T0300Z-121109T1300Z/
/O.NEW.KMHX.FZ.W.0002.121109T0300Z-121109T1300Z/
WASHINGTON-TYRRELL-BEAUFORT-MAINLAND HYDE-JONES-CRAVEN-PAMLICO-
ONSLOW-
INCLUDING THE CITIES OF...PLYMOUTH...COLUMBIA...WASHINGTON...
RIVER ROAD...MAYSVILLE...POLLOCKSVILLE...TRENTON...NEW BERN...
HAVELOCK...VANCEBORO...ORIENTAL...ALLIANCE...BAYBORO...ARAPAHOE...
MINNESOTT BEACH...VANDEMERE...STONEWALL...JACKSONVILLE
247 PM EST THU NOV 8 2012

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
8 AM EST FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...LATE THIS EVENING THROUGH EARLY FRIDAY MORNING.

* IMPACTS...SUB FREEZING TEMPERATURES COULD KILL SENSITIVE 
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
2 follow-up statements
046 
WWUS72 KMHX 090020
NPWMHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
720 PM EST THU NOV 8 2012

...FREEZE WARNING FOR INLAND AREAS OF EASTERN NORTH CAROLINA TONIGHT...

.CLEAR SKIES AND LIGHT WINDS ASSOCIATED WITH HIGH PRESSURE
BUILDING INTO THE AREA WILL PRODUCE EXCELLENT RADIATIONAL COOLING
CONDITIONS OVERNIGHT. THIS WILL RESULT IN RAPIDLY FALLING
TEMPERATURES WITH LOWS REACHING THE FREEZING MARK
PRODUCING A HARD FREEZE OVER AREAS ALONG AND JUST EAST OF HIGHWAY
17...ESPECIALLY IN SHELTERED LOCATIONS.

NCZ045-046-080-081-092>094-098-090900-
/O.CON.KMHX.FZ.W.0002.121109T0300Z-121109T1300Z/
WASHINGTON-TYRRELL-BEAUFORT-MAINLAND HYDE-JONES-CRAVEN-PAMLICO-
ONSLOW-
INCLUDING THE CITIES OF...PLYMOUTH...COLUMBIA...WASHINGTON...
RIVER ROAD...MAYSVILLE...POLLOCKSVILLE...TRENTON...NEW BERN...
HAVELOCK...VANCEBORO...ORIENTAL...ALLIANCE...BAYBORO...ARAPAHOE...
MINNESOTT BEACH...VANDEMERE...STONEWALL...JACKSONVILLE
720 PM EST THU NOV 8 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST FRIDAY...

* TEMPERATURES...AROUND 32 DEGREES.

* TIMING...LATE THIS EVENING THROUGH EARLY FRIDAY MORNING.

* IMPACTS...SUB FREEZING TEMPERATURES COULD KILL SENSITIVE 
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
094 
WWUS72 KMHX 090805
NPWMHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
305 AM EST FRI NOV 9 2012

...FREEZE WARNING FOR INLAND AREAS OF EASTERN NORTH CAROLINA
TONIGHT...

.CLEAR SKIES AND LIGHT WINDS ASSOCIATED WITH HIGH PRESSURE
BUILDING INTO THE AREA WILL PRODUCE EXCELLENT RADIATIONAL COOLING
CONDITIONS THROUGH DAYBREAK. THIS WILL RESULT IN LOW TEMPERATURES 
REACHING THE FREEZING MARK PRODUCING A HARD FREEZE OVER AREAS
ALONG AND JUST EAST OF HIGHWAY 17... ESPECIALLY IN SHELTERED
LOCATIONS.

NCZ045-046-080-081-092>094-098-091300-
/O.CON.KMHX.FZ.W.0002.000000T0000Z-121109T1300Z/
WASHINGTON-TYRRELL-BEAUFORT-MAINLAND HYDE-JONES-CRAVEN-PAMLICO-
ONSLOW-
INCLUDING THE CITIES OF...PLYMOUTH...COLUMBIA...WASHINGTON...
RIVER ROAD...MAYSVILLE...POLLOCKSVILLE...TRENTON...NEW BERN...
HAVELOCK...VANCEBORO...ORIENTAL...ALLIANCE...BAYBORO...ARAPAHOE...
MINNESOTT BEACH...VANDEMERE...STONEWALL...JACKSONVILLE
305 AM EST FRI NOV 9 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

* TEMPERATURES...AROUND 32 DEGREES.

* TIMING...THROUGH EARLY THIS MORNING.

* IMPACTS...SUB FREEZING TEMPERATURES COULD KILL SENSITIVE 
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this freeze warning went out at Nov 8, 2:18 PM EST, 29 minutes earlier.

Area forecast discussion, Nov 8, 2:18 PM EST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
218 PM EST THU NOV 8 2012

.SYNOPSIS...
HIGH PRESSURE WILL BUILD EAST ACROSS THE ATLANTIC SEABOARD THROUGH
THE WEEKEND. THE HIGH WILL MOVE OFFSHORE ON MONDAY AS A COLD FRONT
CROSSES THE REGION TUESDAY INTO EARLY WEDNESDAY. STRONG HIGH
PRESSURE WILL AGAIN BUILD BEHIND THE FRONT FOR THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 210 PM THURSDAY...SKIES CONTINUE TO CLEAR ACROSS THE REGION AS
LOWER DEWPOINTS FILTER IN ACROSS EASTERN NORTH CAROLINA WITH THE
STRONG AREA OF LOW PRESSURE EXITING OFF THE NEW ENGLAND COAST.
HAVE OPTED TO UPGRADE FREEZE WATCH TO A FREEZE WARNING TONIGHT
ALONG THE HIGHWAY 17 CORRIDOR. WHILE A BIT MARGINAL BASED ON
NUMERICAL GUIDANCE...THINK A FEW OF THE MORE PROTECTED AND NORMALLY
COLDER LOCATIONS COULD HAVE A FEW HOURS OF NEAR FREEZING TEMPERATURES.

&&

.SHORT TERM /FRIDAY/...
AS OF 210 PM THURSDAY...HIGH PRESSURE WILL BECOME ENTRENCHED
ACROSS EASTERN NORTH CAROLINA ON FRIDAY WITH TEMPERATURES
MODERATING AS UPPER HEIGHTS BUILD PUSHING MAX TEMPERATURES ON
FRIDAY TO AROUND 60 IN MOST AREAS...EXCEPT MIDDLE 50S ALONG THE
OUTER BANKS. SKIES SHOULD BE MOSTLY SUNNY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
AS OF 315 AM THURS...RIDGING SURFACE AND ALOFT BUILDING EAST
ACROSS THE SOUTHEASTERN U.S. THROUGH THE WEEKEND. FRI THROUGH MON
WILL SEE MODERATING TEMPS WITH LOW LEVEL THICKNESSES INCREASING
FROM A MINIMUM OF 1325-1330 METERS EARLY FRI TO 1370-1375 METERS
BY MON. FORECAST SOUNDINGS INDICATE VERY DRY ATMOSPHERE WITH
PWATS NEAR 0.40 INCHES FRI AND SAT...ROUGHLY BELOW THE 25TH
PERCENTILE FOR EARLY NOVEMBER...SO EXPECT MOSTLY SUNNY SKIES WITH
EXCELLENT INSOLATION BOTH DAYS. MAX TEMPS WILL BE IN THE LOW 60S
FRI AND WARM TO THE MID/UPPER 60S ON SAT.

RIDGE WILL CREST OVER THE REGION SAT AFTERNOON THEN PUSH OFF THE
COAST SUN INTO MON. RIDGE AXIS WILL EXTEND SW TO NE OFF THE COAST
WHICH WILL PRODUCE E/SE WINDS ACROSS THE REGION SUN/MON. TEMPS WILL
RANGE SLIGHTLY ABOVE NORMAL SUN/MON IN THE LOW TO MID 70S ACROSS SW
PORTIONS TO UPPER 60S FOR NE ZONES. AN UPPER TROUGH WILL DIG SOUTH
ACROSS THE SOUTHERN PLAINS STATES MON AND PROGRESS EASTWARD
TOWARDS THE REGION TUES AND WED. MODELS BEGINNING TO CONVERGE ON
A FRONTAL PASSAGE ACROSS ERN NC TUE EVENING. WEAK INSTABILITY WILL
LIKELY BUILD ACROSS THE REGION AHEAD OF THE FRONT AND HAVE ADDED
SLT CHC OF THUNDER WITH STRONG FRONTAL FORCING. MODEST SLY FLOW
KEEPS TEMPS WELL ABOVE NORMAL TUE WITH HIGHS AROUND 70-75...THEN A
SIGNIFICANT COOL DOWN WILL ENSUE WED WITH STRONG CAA BEHIND WITH
FRONT AND EXPECT HIGHS A FEW DEGREES EITHER SIDE OF 60.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
SHORT TERM /THROUGH FRIDAY AFTERNOON/...
AS OF 1215 PM THU...VFR CONDITIONS ARE EXPECTED AT ALL TAF SITES
THROUGH THE PERIOD.

MID/UPPER LEVEL CLOUDS ARE PIVOTING OFFSHORE AS THE UPPER LEVEL
TROUGH MOVES EASTWARD.  HIGH PRESSURE WILL BUILD IN YIELDING NWLY
FLOW THROUGH THE PERIOD.  AT TIMES IT COULD BE GUSTY...MAINLY CLOSER
TO THE COAST AS SHORTWAVES EXIT THE AREA.  CLEAR AND FAIRLY CALM
CONDITIONS TONIGHT.  PLEASANT FLYING CONDITIONS TOMORROW WITH NW
WINDS AROUND 8KTS ACROSS THE AREA.

LONG TERM /FRIDAY THROUGH MONDAY/
AS OF 315 AM THURS...EXPECT VFR CONDITIONS TO PREVAIL THROUGH THE
EXTENDED. RIDGE SURFACE AND ALOFT WILL KEEP THE REGION MOST SUNNY
DURING THE DAY AND CLEAR OVERNIGHT. CANNOT RULE OUT BRIEF DITCH
FOG EACH NIGHT AS SURFACE INVERSION DEVELOPS AND DECOUPLES WINDS
TO CALM.

&&

.MARINE...
SHORT TERM /TONIGHT AND FRIDAY/...
AS OF 210 PM THURSDAY...BASED ON WIND SPEEDS...HAVE DROPPED THE
SMALL CRAFT ADVISORY ON BOTH SOUNDS AS WELL AS THE WATERS SOUTH OF
OCRACOKE. BACKSWELL ENERGY BEHIND DEPARTING LOW OFF OF NEW ENGLAND
CONTINUE TO PROVIDE ROUGH SEAS AS DUCK STILL REPORTING 7 FEET AND
THE BUOY 13 MILES EAST OF OREGON INLET STILL AT 11 FEET...DOWN
FROM 15 FEET EARLIER. WILL CONTINUE SCA FOR THE WATERS NORTH OF
OCRACOKE TO ACCOUNT FOR THESE ROUGH SEAS AS WINDS ARE GENERALLY
DOWN TO 20 KNOTS OR LESS. WAVEWATCH SHOWS SEAS FINALLY DROPPING TO
5 FEET OR LESS BY FRIDAY AFTERNOON.

LONG TERM /FRIDAY THROUGH MONDAY/
AS OF 315 AM THURS...SCA CONDITIONS ACROSS THE CENTRAL AND
NORTHERN WATERS WILL SLOWLY IMPROVE FRI AS SEAS SUBSIDE BELOW 6 FT
BY EVENING. NORTHWEST FLOW WILL CONTINUE INTO FRI WITH SPEEDS
DECREASING THROUGH THE DAY. A SURFACE/UPPER RIDGE WILL BUILD IN
FROM THE WEST OVER THE WEEKEND CREATING GOOD BOATING CONDITIONS.
WINDS WILL SHIFT NORTH SATURDAY WITH SPEEDS 10 KNOTS OR LESS FOR
THE COASTAL WATERS...THEN SHIFT EASTERLY SUN AS HIGH PRESSURE
MOVES NE OF THE WATERS. WINDS VEER ESE/SE BY MON AT 15 KNOTS OR
LESS. SEAS WILL SUBSIDE TO 1-3 FT FOR THE WEEKEND...THEN GRADUALLY
BUILD MON REACHING 3-6 FT BY LATE MON NIGHT.

&&

.TIDES/COASTAL FLOODING...
AS OF 215 PM THURSDAY...WILL CONTINUE BOTH THE COASTAL FLOOD
ADVISORY AND HIGH SURF WARNING THROUGH 8 PM TONIGHT. EXTRATROPICAL
STORM SURGE CONTINUES TO INDICATES WATER LEVELS AT 1 TO 2 FEET
THIS AFTERNOON...BUT DROPPING RAPIDLY BY THIS EVENING.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...COASTAL FLOOD ADVISORY UNTIL 7 PM EST THIS EVENING FOR NCZ103-
     104.
     FREEZE WATCH FROM 10 PM EST THIS EVENING THROUGH FRIDAY
     MORNING FOR NCZ045-046-080-081-092>094-098.
     HIGH SURF ADVISORY UNTIL 7 PM EST THIS EVENING FOR NCZ103.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EST FRIDAY FOR AMZ150-152-154.

&&

SYNOPSIS...CTC
NEAR TERM...CTC
SHORT TERM...CTC
LONG TERM...JBM
AVIATION...JBM/LEP
MARINE...JBM/CTC
TIDES/COASTAL FLOODING...CTC
Hazardous weather outlook, Nov 8, 8:24 AM EST, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA...UPDATED
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
824 AM EST THU NOV 8 2012

NCZ029-044-079-090-091-091330-
MARTIN-PITT-GREENE-DUPLIN-LENOIR-
824 AM EST THU NOV 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ104-091330-
OUTER BANKS HYDE-
824 AM EST THU NOV 8 2012

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

PERSISTENT NORTHWEST WINDS WILL PRODUCE WATER LEVEL RISES OF 1 TO
2 FEET OVER SOUTHEASTERN PAMLICO SOUND TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-091330-
OUTER BANKS DARE-
824 AM EST THU NOV 8 2012

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...HIGH SURF ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY.
   COASTAL FLOOD ADVISORY.

LONG PERIOD NORTHEAST SWELLS WILL PRODUCE WATER LEVEL RISES OF 1
TO 2 FEET ON THE NORTHERN OUTER BANKS TODAY ALONG WITH HIGH SURF.
MINOR COASTAL FLOODING...OCEAN OVERWASH AND BEACH EROSION ARE
LIKELY...ESPECIALLY AROUND HIGH TIDE. PERSISTENT NORTHWEST WINDS
WILL PRODUCE WATER LEVEL RISES OF 1 TO 2 FEET OVER SOUTHEASTERN
PAMLICO SOUND TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-091330-
CARTERET-
824 AM EST THU NOV 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

INLAND WESTERN PORTIONS OF CARTERET COUNTY MAY SEE AREAS OF FROST
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ045-046-080-081-092>094-098-091330-
WASHINGTON-TYRRELL-BEAUFORT-MAINLAND HYDE-JONES-CRAVEN-PAMLICO-
ONSLOW-
824 AM EST THU NOV 8 2012

...FREEZE WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

AREAS OF FROST ARE LIKELY TONIGHT AND THERE IS A POTENTIAL FOR A
COUPLE OF HOURS OF FREEZING TEMPERATURES...MAINLY FOR SHELTERED
LOCATIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ047-091330-
MAINLAND DARE-
824 AM EST THU NOV 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

INLAND WESTERN PORTIONS OF MAINLAND DARE COUNTY MAY SEE AREAS OF
FROST OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 8, 3:45 AM ESTFreeze WatchMHXBeaufort, Hyde, Jones, Pamlico, Tyrrell, Washington11 hr
Nov 8, 3:47 AM ESTHigh Surf AdvisoryMHX15 hr

Nearby

Freeze Warnings in North Carolina, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.